# SDR ASAA2014121309925

- Difficulty date: December 13, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 31,341 hours, 9,698 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT AVAILABLE ON CDU MENU.  ACFT GROUNDED.  CYCLED SATCOM CIRCUIT BREAKER IAW FIM TASK 23-15, TASK 801 AND SATCOM PROMPT CAME BACK ON MCDU.  SATCOM TRANSCEIVER LIGHT AND PROMPT ON MCDU.  GROUND VERIFICATION, OPS CHECKED NORMAL.
